Doctor insights on:
Going Off Zofran
I needed help comeing off Suboxone doctor is useing nucynta (tapentadol) to wean me off is this ok ?
Experimental : This has not been studied by research. Nucynta (tapentadol), (tapentadol) a class ii mu receptor agonist, is likely more habit forming than suboxone, a class iii. However, Nucynta (tapentadol) is unique in that it increases receptor norepinephrine & serotonin. Duloxetine & venlafaxine are similar but without opiate activity. Each situation is unique; you & your dr need to determine what's best for you. Hope you success either way. ...Read more
Appetite and effexor (venlafaxine): You mean you have stopped taking Affexor? While you were discontinuing the medication were you under medical supervision? Or you did on your own, just one day decided to stop it jut like that.? First option is OK, Second is VERY wrong. I need to know your height and your weight, before passing a comment. I do not know the cause. But may be good for you ...Read more
My psychiatrist just took me off my Lexapro (escitalopram) 5mg 1xper day due to im very off balance from it.How long until this off balance thing stops?
Nauseaous from 5/25-6/15/13. Unable to keep food.Water.Meds.Down became nauseous again 6/18/13.Again nausea puking.Reglan (metoclopramide) Zofran no help.Wat do I do?
Pregnant?: Need to be sure you aren't pregnant. If not you need to see a physician for a proper evaluation. Nausea with vomiting for this period of time is unusual and is not a self-limited disease. This cannot be diagnosed long distance. If Reglan (metoclopramide) and zofran are not helping, you need a thorough evaluation starting with lab work, plain abdominal xrays and probably upper endoscopy. ...Read more
Yes: Don't do it. Please work with your prescribing provider to safely come off this medication. ...Read more
On 600mg lyrica&30mg oxynorm daily 6/12.Had back op now and going cold turkey off both as consult wont start weaning yet.How long to withdraw?
They stop me cold turkey on my klonopin (clonazepam) and put me on Depakote for a month had horrible racing thought back on klonopin (clonazepam) they are slowly going away?
If you were having: Tachycardia or palpitations that we're causing you anxiety can feel "fixed" by klonapin; however after daily use, you can get rebound anxiety, which makes symptoms worse. If you haven't had a tilt-table test to rule out postural orthostatic tachycardic syndrome, you might ask your cardiologist. The inderal, (propranolol) in the meantime can help slow your heart rate. Also get a thyroid panel done. ...Read more
Off celexa (citalopram) for 45days now. Was on it for 6months. Didn't stop cold turkey. Tamp slowly. Still getting neaseous & shocks. When will this stop?
Usually Two Weeks: Two weeks would be a normal maximum time for withdrawal. Symptoms you are experiencing now are more likely from an underlying condition. ...Read more
Wean of nardil (phenelzine): Do it under medical supervision and slowly.It also depends how long you have been taking avinza, (morphine) and what dosage.I can not advice you without knowing what dose and how many years you have been taking Avinza (morphine) and what other meds you are taking.But as a rule for weaning anypain med is to take your time and go slow and under direction of your physician it is to be done slowly and under supervision. ...Read more
Under supervision: Highly recommended that you taper under a doctor's/provider's supervision. Not only can there by uncomfortable withdrawals, medications like Xanax/alprazolam can result in life-threatening withdrawal seizures if an appropriate/safe tapering does not take place. What does of Xanax, how often taking? High dose/daily use may require inpatient detoxification. ...Read more
Straight switch from Zoloft to lexapro (escitalopram). Doc told me to just switch without tapering off. Is this ok. Was on 150mg Zoloft going to 20 mg of lexapro (escitalopram).
Zoloft to Lexapro (escitalopram): Many physicians will do a cross taper gradually lowering the dose of one antidepressant while raising the dose of another. If however it has been determined that the zoloft has been of absolutely no benefit than there is no need for a cross taper. The Lexapro (escitalopram) should block any possible ssri discontinuation syndrome. Discontinuation symptoms with zoloft have been reported to be 1 to 2% but in my clinical experience have actually been far less than that. You should have no problem doing this. Best wishes. ...Read more
Can I switch from Paxil (paroxetine) 20 immediately to Zoloft 45 w/o tapering off Paxil (paroxetine)? I've had hard time getting off pax. I don't want to half both and take it.
Switching Rx: That dose of paxil (paroxetine) is not very high, and it's possible you could make the switch. The zoloft should help take its place. If you have any thoughts about how to change from one to the other though, you should get your instructions from your long term provider. They should have a chance to approve anything we say here, at least. ...Read more
Weaning off citalopram is givin me headaches and feeling exhausted emotional & rubbish again wanted to come off to try for a baby and now worried cant?
Ask your doctor: Not knowing exactly what type of pain you are being treated for with the tramadol or the dosing intervals make specific suggestions difficult. Your doctor would be in the best position to give you alternatives. You are correct, however, that a wean down is what you want to doas opposed to abrupt cessation. ...Read more
Dr. Stopped taking ins., don't have $ to see them. Almost out of Zoloft (sertraline) 100mgs, had brain zaps before when getting off. How can I ween off safely?
Taper slowly: Zoloft (sertraline) is available in generic form and is inexpensive, so if it is helpful to you, it is unclear why you would need to stop this drug for financial reasons. However, you can avoid withdrawal symptoms by tapering off slowly-- 75mg for a few days (until you adjust to the new lower dose), then 50mg, then 25mg. ...Read moreSee 1 more doctor answer
Wanting to stop taper off Xanax (alprazolam) feel better but gave 7 days straight on 1/4 to go , detoxed in 17 days if i finish whst should I do?
Depends: I presume you were given xanax (alprazolam) for treatment of anxiety. If you have an anxiety disorder, it will still be there after the xanax (alprazolam) is gone. There are other treatments for anxiety disorders besides xanax (alprazolam), both with and without medication. It is important to seek help from a professional to sort out your options. ...Read more